# SDR 95ZZZM148

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0335
- Engine: Cont TSIO520VB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, THE LEFT ENGINE MADE A LOUD BANG.  THE RPM AND POWER DECREASED, SO THE PILOT SHUT IT DOWN.  THE AIRCRAFT LANDED IN LEE STOCKING ISLAND 25 MILES SHORT OF GEORGETOWN.  THE CAUSE OF ENGINE FAILURE HAS NOT BEEN DETERMINED, UNTIL A MECHANIC CAN GO AND INSPECT THE ENGINE.
